Alert archive / Utah / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Salt Lake City, UT

June 12, 2016Morgan County, Rich County, Summit County, Utah; Uinta County, Wyoming

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 12, 2016, 4:57 PM MDT for Morgan County, Rich County, Summit County, Utah; Uinta County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 4:57 PM MDT (22:57 UTC)
Expired
Jun 12, 2016, 5:30 PM MDT
In force
33 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Morgan County, UT, Rich County, UT, Summit County, UT, Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 117 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

606 
WUUS55 KSLC 122257
SVRSLC
UTC029-033-043-WYC041-122330-
/O.NEW.KSLC.SV.W.0009.160612T2257Z-160612T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
457 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RICH COUNTY IN UTAH...
  NORTHEASTERN MORGAN COUNTY IN UTAH...
  NORTHWESTERN SUMMIT COUNTY IN UTAH...
  NORTHWESTERN UINTA COUNTY IN SOUTHWESTERN WYOMING...

* UNTIL 530 PM MDT

* AT 456 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 14 MILES NORTHEAST OF
  COALVILLE...AND MOVING NORTHEAST AT 30 MPH.  ADDITIONAL STRONG
  THUNDERSTORMS ARE LOCATED IN NORTHWESTERN UINTA COUNTY WYOMING.

* LOCATIONS IMPACTED INCLUDE...
  EVANSTON...WOODRUFF...EMORY...ALMY...WAHSATCH AND CASTLE ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4160 11104 4158 11104 4158 11050 4097 11120
      4105 11141 4161 11124
TIME...MOT...LOC 2256Z 206DEG 27KT 4110 11125 

$$

CRK
3 follow-up statements
519 
WWUS55 KSLC 122310
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
510 PM MDT SUN JUN 12 2016

UTC029-033-043-WYC041-122330-
/O.CON.KSLC.SV.W.0009.000000T0000Z-160612T2330Z/
RICH UT-MORGAN UT-SUMMIT UT-UINTA WY-
510 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHEASTERN RICH...NORTHEASTERN MORGAN...NORTHWESTERN SUMMIT AND
NORTHWESTERN UINTA COUNTIES...

AT 509 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 17 MILES WEST OF EVANSTON...MOVING NORTH
AT 30 MPH. ADDITIONAL STRONG THUNDERSTORMS ARE LOCATED IN
NORTHWESTERN UINTA COUNTY.

LOCATIONS IMPACTED INCLUDE...
EVANSTON...WOODRUFF...ALMY...WAHSATCH AND CASTLE ROCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4160 11104 4158 11104 4158 11050 4111 11104
      4115 11137 4161 11124
TIME...MOT...LOC 2309Z 192DEG 26KT 4123 11129 

$$

CRK
391 
WWUS55 KSLC 122318
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
518 PM MDT SUN JUN 12 2016

UTC043-122328-
/O.CAN.KSLC.SV.W.0009.000000T0000Z-160612T2330Z/
SUMMIT UT-

518 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMMIT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4160 11104 4158 11104 4158 11050 4111 11104
      4125 11105 4121 11110 4121 11113 4118 11114
      4114 11123 4115 11137 4161 11124
TIME...MOT...LOC 2318Z 206DEG 27KT 4129 11125 

$$

UTC029-033-WYC041-122330-
/O.CON.KSLC.SV.W.0009.000000T0000Z-160612T2330Z/
RICH UT-MORGAN UT-UINTA WY-
518 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHEASTERN RICH...NORTHEASTERN MORGAN AND NORTHWESTERN UINTA
COUNTIES...

AT 518 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 15 MILES WEST OF EVANSTON...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
EVANSTON...WOODRUFF AND ALMY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4160 11104 4158 11104 4158 11050 4111 11104
      4125 11105 4121 11110 4121 11113 4118 11114
      4114 11123 4115 11137 4161 11124
TIME...MOT...LOC 2318Z 206DEG 27KT 4129 11125 

$$

CRK
535 
WWUS55 KSLC 122328
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
528 PM MDT SUN JUN 12 2016

UTC029-033-WYC041-122338-
/O.EXP.KSLC.SV.W.0009.000000T0000Z-160612T2330Z/
RICH UT-MORGAN UT-UINTA WY-
528 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICH...
NORTHEASTERN MORGAN AND NORTHWESTERN UINTA COUNTIES WILL EXPIRE AT
530 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4160 11104 4158 11104 4158 11050 4111 11104
      4125 11105 4121 11110 4121 11113 4118 11114
      4114 11123 4115 11137 4161 11124
TIME...MOT...LOC 2324Z 206DEG 27KT 4129 11125 

$$

CRK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:36 PM MDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 12, 3:36 PM MDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
336 PM MDT SUN JUN 12 2016

.SYNOPSIS...A cool upper trough will slowly cross the Great Basin
today through Monday. Weak high pressure will follow briefly
Monday night into Tuesday. A dry southwest flow is forecast to
develop midweek, with strong high pressure moving back in for the
upcoming weekend.

&&

.SHORT TERM (Through 00Z Wednesday)...Water vapor loop shows a
closed low approaching from southern California. AMDAR 400-200MB
wind observations place a 75-125kt cyclonic jet along the west
coast then northward from southern California over the western
Great Basin and northern Rockies. GOES/HRRR/12Z KSLC RAOB indicate
the precipitable water value ranges from 0.20"-0.30" southern
mountains to 0.75-0.90" across the northwest and southeast
valleys.

With yesterday's cold front retreating northward into north central
Utah this afternoon, warmer, drier and gusty south winds will be
common south of this boundary. The boundary and proximity of the
upper level jet will also aid in convective development across the
north central areas. SREF indicates 30kts of effective shear is a
lock with a good chance for 40kts. SPC Mesoscale Analysis page based
off the RAP currently indicates 45-55kts of shear across west
central Utah. Given the extra forcing mechanisms, despite our
slimmer instability compared to east of the Rockies, we may still
maintain a good balance for sustainment of updrafts. Have mentioned
this risk for damaging winds (despite higher dewpoints) and large
hail in the HWO.

Convection gradually weakens this evening, but wont be ruling out
isolated activity overnight with the trough approaching. This is the
reason PoPs increase between late tonight and tomorrow morning,
furthermore with diurnal heating during the afternoon. Not expecting
nearly the threat for severe convection with a much lower
probability of 30kts of effective shear. Convection though could
potentially affect the entire region due to the arriving dynamics.

Convection wanes Monday night with loss of heating and the passage
of the trough axis. Could have enough moisture for isolated
afternoon convection in the NE mountains Tuesday afternoon, and
across NW Utah later in the day ahead of the next northern stream
cold front.

&&

.LONG TERM (After 00Z Wednesday)...A broad storm system is progged
to dive south along the Pacific Northwest coast early next week
before stalling just off the coast during the middle to latter
part of the week. The location of the system will keep gusty
southwest flow over much of the forecast area into Friday as the
airmass dries and warms. Global models indicate that the system
will finally move onshore Friday before tracking northeast through
Oregon and Washington. As the system continues northward, the
winds will tend to relax and building high pressure will allow the
warming and drying trend to continue with maxes running in excess
of 15F above seasonal norms by the upcoming weekend.

&&

.HYDROLOGY...Recent spell of heat has led to a significant increase
of high elevation snowmelt. Rises on streams and tributaries,
especially those off the Uinta mountains have brought them to
bankfull. Additional rainfall this weekend may further increase
flows, though with temperatures cooling, snowmelt rates will
decrease. Waterways will be running at bankfull, cold and fast this
weekend, please keep children and pets away.

&&

.AVIATION...VFR conditions are expected at KSLC through tonight.
Northwest winds will switch back to the south between 03-04z. There
is a 20 percent chance of a thunderstorm impacting the terminal
through 04z with gusty erratic winds and lightning.

&&

.FIRE WEATHER...Remnant moisture will provide for scattered to
numerous showers and thunderstorms primarily across the northern two
thirds of Utah through this evening. Lightning, and gusty/erratic
winds are threats along with the potential for wetting rainfall.

Gusty south winds and low RH will provide critical fire weather
conditions to many southern Utah valleys this afternoon though fuels
are deemed as not critical.

Another round of activity across the entire state Monday as a strong
disturbance passes through. Critical fire weather conditions may
occur across the southeast valleys.

A dry gusty southwest flow sets up midweek setting up a warming
trend with much drier conditions developing across the region.

&&

.SLC Watches/Warnings/Advisories...
UT...None.
WY...None.
&&

SHORT TERM...Rogowski
LONG TERM...Traphagan
AVIATION...Seaman
FIRE WEATHER...Rogowski
HYDROLOGY...Rogowski

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 12, 10:43 AM MDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1043 AM MDT SUN JUN 12 2016

UTZ001>016-019>021-517-518-WYZ021-131300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1043 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY EVENING FROM A CORRIDOR INCLUDING
WENDOVER...PROVO...SALT LAKE CITY...OGDEN AND EVANSTON. LOCALLY
STRONG GUSTY WINDS AND LARGE HAIL WILL BE POSSIBLE.

GUSTY SOUTH WINDS AND LOW RH WILL BRING CRITICAL FIRE WEATHER
CONDITIONS TO THE SOUTHERN UTAH VALLEYS...HOWEVER FUELS ARE DEEMED
NOT CRITICAL YET.

RIVERS AND STREAMS THAT FLOW OUT OF THE UINTA MOUNTAINS ACROSS
NORTHEAST UTAH AND SOUTHWEST WYOMING ARE RUNNING HIGH...FAST AND
COLD FROM HIGH ELEVATION SNOW MELT. PLEASE MAKE SURE TO KEEP
CHILDREN AND PETS AWAY FROM THESE WATERWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY SOUTH WINDS AND LOW RH WILL EXPAND ACROSS MUCH OF THE REGION
THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 12, 2:45 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
245 PM MDT SUN JUN 12 2016

UTZ006-008>010-122130-
WASATCH PLATEAU/BOOK CLIFFS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
WASATCH MOUNTAIN VALLEYS UT-WESTERN UINTA MOUNTAINS UT-
245 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UTAH AND CENTRAL WASATCH
COUNTIES UNTIL 330 PM MDT...

AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES EAST OF MAPLETON...OR 21 MILES SOUTHEAST
OF PROVO...MOVING NORTH AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HEBER CITY...HEBER...DANIEL...TIMBER LAKES...MIDWAY...CHARLESTON AND
WALLSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4000 11119 4000 11142 4053 11147 4050 11102
TIME...MOT...LOC 2045Z 180DEG 29KT 4008 11131

CRK
Special weather statement, Jun 12, 2:49 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 PM MDT SUN JUN 12 2016

WYZ021-122115-
SOUTHWEST WYOMING WY-
249 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UINTA COUNTY UNTIL
315 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF ELKOL...OR 19 MILES SOUTH OF
KEMMERER...MOVING NORTH AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UINTA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4143 11055 4143 11075 4158 11078 4158 11053
TIME...MOT...LOC 2048Z 178DEG 19KT 4151 11068

CRK
Special weather statement, Jun 12, 3:29 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
329 PM MDT SUN JUN 12 2016

UTZ006-008>010-122200-
WASATCH PLATEAU/BOOK CLIFFS UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
WASATCH MOUNTAIN VALLEYS UT-WESTERN UINTA MOUNTAINS UT-
329 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UTAH...NORTHWESTERN
WASATCH AND SOUTHWESTERN SUMMIT COUNTIES UNTIL 400 PM MDT...

AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DANIEL...OR 8 MILES SOUTH OF HEBER CITY...
MOVING NORTH AT 35 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PARK CITY...HEBER CITY...HEBER...KAMAS...OAKLEY...FRANCIS...DANIEL...SAMAK...
SOUTH SNYDERVILLE BASIN...TIMBER LAKES...MIDWAY...CHARLESTON...WALLSBURG...
WOODLAND...JORDANELLE RESERVOIR...MARION...HAILSTONE...SNYDERVILLE AND
PEOA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4033 11124 4032 11147 4072 11156 4073 11121
TIME...MOT...LOC 2128Z 178DEG 29KT 4039 11137

CRK
Special weather statement, Jun 12, 3:33 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
333 PM MDT SUN JUN 12 2016

UTZ005-015-122215-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT-
333 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TOOELE AND NORTH
CENTRAL JUAB COUNTIES UNTIL 415 PM MDT...

AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTH OF FISH SPRINGS WILDLIFE REFUGE...
OR 46 MILES NORTHWEST OF DELTA...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
TOOELE AND NORTH CENTRAL JUAB COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3956 11328 3963 11348 4007 11320 3990 11284
TIME...MOT...LOC 2133Z 211DEG 25KT 3966 11334

CRK
Special weather statement, Jun 12, 4:38 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
438 PM MDT SUN JUN 12 2016

UTZ006-007-009-122315-
WASATCH MOUNTAIN VALLEYS UT-WESTERN UINTA MOUNTAINS UT-
WASATCH MOUNTAINS I-80 NORTH UT-
438 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WEBER...SOUTHERN
RICH...NORTHEASTERN MORGAN AND NORTHWESTERN SUMMIT COUNTIES UNTIL 515
PM MDT...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF COALVILLE...MOVING NORTH AT
30 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE
POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
COALVILLE...HOYTSVILLE...EMORY...WAHSATCH AND CASTLE ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4089 11110 4086 11142 4144 11149 4145 11106
TIME...MOT...LOC 2237Z 178DEG 27KT 4102 11130

CRK
Special weather statement, Jun 12, 4:41 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
441 PM MDT SUN JUN 12 2016

UTZ005-122330-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
441 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE AND WESTERN
BOX ELDER COUNTIES UNTIL 530 PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MONTELLO...MOVING NORTHEAST
AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LUCIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING.

&&

LAT...LON 4160 11404 4185 11360 4099 11331 4091 11402
      4096 11405
TIME...MOT...LOC 2241Z 224DEG 30KT 4132 11404

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:10 PM MDTSpecial Weather StatementSLCDuchesne50 min
Jun 12, 12:33 PM MDTSevere Thunderstorm WarningSLCDuchesne27 min
Jun 12, 2:45 PM MDTSpecial Weather StatementSLCWasatch45 min
Jun 12, 3:29 PM MDTSpecial Weather StatementSLCWasatch31 min
Jun 12, 3:33 PM MDTSpecial Weather StatementSLCJuab42 min
Jun 12, 4:38 PM MDTSpecial Weather StatementSLCMorgan37 min
Jun 12, 4:41 PM MDTSpecial Weather StatementSLC49 min
Jun 12, 5:06 PM MDTSpecial Weather StatementSLCTooele54 min
Jun 12, 5:22 PM MDTSpecial Weather StatementSLCBox Elder53 min
Jun 12, 5:26 PM MDTSpecial Weather StatementSLCSalt Lake34 min
Jun 12, 5:43 PM MDTSevere Thunderstorm WarningSLCTooele32 min
Jun 12, 5:45 PM MDTSpecial Weather StatementSLCTooele60 min
Jun 12, 5:50 PM MDTSevere Thunderstorm WarningSLCTooele40 min
Jun 12, 1:43 PM MDTSpecial Weather StatementSLCUinta62 min
Jun 12, 2:49 PM MDTSpecial Weather StatementSLCUinta26 min

Nearby

Severe Thunderstorm Warnings in Utah, 2016Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.